MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PERMACOL; MESH, SURGICAL

SOFRADIM PRODUCTION SAS PERMACOL; MESH, SURGICAL
Model Number P101828
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Cellulitis (1768); Granuloma (1876); Unspecified Infection (1930); Inflammation (1932); Scar Tissue (2060); Hernia (2240); Discomfort (2330); Impaired Healing (2378); Obstruction/Occlusion (2422); Fluid Discharge (2686); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant product: p101520, permacol 15x20x1.00 x1, lot number: 08b1801.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after the implant, the patient experienced granulomatous fibrinous exudate, infection, adhesions, loss of domain, leukocytosis, abdominal pain, tenderness, scar tissue, elevated lactate level, and recurrence.Post-operative patient treatment included hernia repair with new mesh, revision surgery, lysis of adhesions, admission to hospital, drain placement, icu, and wound vac placement.
 
Additional Manufacturer Narrative
Additional information: b5, b7, g1(manufacturer name, first name, last name, street 1, city, region, postal code, email, phone), h6(patient codes), additional code.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after the implant, the patient experienced inflammation, obstruction, open wound, cellulitis, drainage, gr anulomatous fibrinous exudate, infection, adhesions, loss of domain, leukocytosis, abdominal pain, tenderness, scar tissue, elevated lactate level, and recurrence.Post-operative patient treatment included hernia repair with new mesh, revision surgery, lysis of ad hesions, admission to hospital, drain placement, icu, medication, and wound vac placement.Relevant tests/laboratory data: (b)(6) 2011: op note stated leukocytosis and elevated lactate level.

Brand Name
PERMACOL
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CO 55112
7635265677
MDR Report Key11855448
Report Number9615742-2021-01301
Device Sequence Number19800522
Product Code FTM
UDI-Device Identifier10884523000139
UDI-Public10884523000139
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K120605
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2011
Device Model NumberP101828
Device Catalogue NumberP101828
Device Lot Number08B0809
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer11/16/2022
Initial Report FDA Received Date05/20/2021
Supplement Report FDA Received Date11/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight145 KG